Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Continuity and summability for double Fourier series


Authors: J. J. Gergen and S. B. Littauer
Journal: Trans. Amer. Math. Soc. 38 (1935), 401-435
MSC: Primary 42B05; Secondary 42B08
MathSciNet review: 1501818
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B05, 42B08

Retrieve articles in all journals with MSC: 42B05, 42B08


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1935-1501818-9
PII: S 0002-9947(1935)1501818-9
Article copyright: © Copyright 1935 American Mathematical Society